# SDR UALA2010090703272

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 59,192 hours, 8,732 cycles
- Engine: Pwa PW4090
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 0335KPU01
- Part serial: 20
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK RT FILL VALVE DOES NOT OPEN.  EXISTING FAULT 28-20050 ON MAT ACTIVE LAST 30 LEGS, REPLACED FQPU, TESTS OK. CENTER FUEL TANK RT FILL VALVE OPS CHECK OK.
